# SDR SB05081

- Difficulty date: July 11, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: 10608211
- Condition: Out Of Position
- Location: Fwd Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE, AT APPROX FL320, CABIN PRESSURE WENT TO 10,000 FT WITH CABIN ALT WARNING HORN SOUNDING.  CREW ACCOMP EMERGENCY DESCENT TO 10,000 FT AND RETURNED TO FIELD.  FLT LANDED W/O FURTHER INCIDENT.  NO OXYGEN MASKS WERE DEPLOYED.  FLT WAS MX FERRIED FOR MX, FOUND FWD CARGO DOOR SEAL SECTION OUT OF ITS RETAINER APPROX 8 INCHES.  REINSTALLED LOOSE SEAL SECTION IN RETAINER.  PERFORMED OPS TEST OF PRESSURIZATION CONTROL SYSTEM PER MM 21-31-00.  OPS TEST GOOD.  ALSO, PRESSURIZED A/C AND LEAK CHECKED DOORS AND WINDOWS PER PCI 2897, JOB CARD J321-00-01.  LEAK CHECK GOOD.  A/C OK FOR SERVICE.
